My boyfriend and I were having sex on the second day of my period and it broke and he finished up inside. I took Plan B the next day and today is the day after I took Plan B. I'm having none of the side effects, I'm still on my period, and I'm also overweight, 5'6 and about 200 lb. I've read that this lessens the effectiveness of the pill. Am I supposed to experience the side effects? Am I pregnant? Also, if you're asking about my cycle, I don't know but I usually have about a month between each period. PLEASE HELP! I CANNOT LET MY PARENTS KNOW, AND I CAN'T GET ELLA. I DON'T HAVE MONEY AND TIME. WHAT DO I DO??
You aren't fertile on the 3rd day of your period, so there's no chance of pregnancy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2014 • 1 answer
Updated 25 Mar 2015 • 2 answers
Updated 22 Mar 2017 • 1 answer
Updated 24 Jan 2018 • 1 answer
Updated 10 Nov 2018 • 1 answer